# SDR AALA20070125

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 24474
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT SIGN LIGHT AT STATION 909 RIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHT AT STATION 909 RIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
